# SDR SWIA202052911

- Difficulty date: August 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Condition: Corroded
- Location: Mlg Door Blcrk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR BELLCRANK PIVOT PIN IS LOOSE/CORRODED.  C-CHECK RO 10/1/2020.  INSTALLED NEW LEFT MLG DOOR STAY STUD, IAW CRJ-200 AMM TASK.
